# SDR CA091002006

- Difficulty date: September 30, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Raythn 390
- Aircraft time: 1,226 hours
- Engine: Wilint FJ442A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: A91941
- Condition: Leaking
- Location: Lt Engine Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

(CAN) PILOT NOTED FUEL LEAKING OUT OF LT ENG LWR COWLING DURING WALKAROUND INSP.  REMOVED COWLING, CLEANED FUEL RESIDUE FROM LT ENG ASSY, THEN ACFT GROUND RUN FOR LEAK CHECK. DURING LEAK CHECK THE AME OBSERVED A STEADY, HIGH PRESSURE FUEL SPRAY EMANATING FROM THE FUEL LINE THAT ATTACHES FROM THE ENG PYLON TO THE HYDROMECHANICAL UNIT. THE FUEL SPRAY WAS CONTACTING THE BACK OF ONE OF THE ENGINE IGNITERS. THE ENGINE WAS SHUTDOWN WITHOUT INCIDENT. THE FUEL LINE WAS REPLACED. THE UNSERVICEABLE FUEL LINE DID NOT SHOW ANY SIGNS OF WEAR AND HAD NOT CONTACTED ANY OTHER PARTS. NO CAUSE FOR THE FUEL LINE FAILURE COULD BE DETERMINED.
